# SDR SWIA202158483

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD4 BETWEEN FS 311.75 AND 320.163     (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON PAX DOOR INTERCOSTAL DD4 PER CRJ 900 SRM 51-21- 06-001-001-A01.  ORIGINAL MATERIAL THICKNESS IS .050 PER CRJ 900 SRM 52-11-06-001-001-A01, 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REPLACED PAX DOOR INTERCOSTAL DD4 WITH NEW PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECK GOOD. (SEE DETAILS ON CONTINUE CARD)
